# SDR TRAX200800108

- Difficulty date: January 10, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 31,544 hours, 35,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WHEEL WELL, ANGLE CRACKED AT FR 7 STR LEFT 20.
